| Model Number |
1012269-06 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Material Rupture (1546); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/27/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation determined the reported issues appear to be related to operational context.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.
Event or Problem Description
It was reported that the procedure was to treat a heavily calcified lesion in the distal left anterior descending (lad) artery.A 1.50x6mm mini trek balloon dilatation catheter (bdc), was advanced with resistance noted due to the anatomy.The balloon ruptured at 8 atmospheres (atm) during the first inflation.There was resistance with the lesion noted during removal of the device.There was no adverse patient effect and no clinically significant delay in the procedure.No additional information was provided.